# SDR 98ZZZX1750

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: IPT20RT1100080G
- Condition: Failed
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER FAILED.  NEVER USED.  REMOVED AND REPLACED.
